Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The converse of the Individual Ergodic theorem


Author: Fred B. Wright
Journal: Proc. Amer. Math. Soc. 11 (1960), 415-420
MSC: Primary 28.00
MathSciNet review: 0117318
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, Proof of the ergodic theorem, Proc. Nat. Acad. Sci. U. S. A. vol. 17 (1931) pp. 656-660.
  • [2] Yael Naim Dowker, Invariant measure and the ergodic theorems, Duke Math. J. 14 (1947), 1051–1061. MR 0023459
  • [3] N. Dunford and J. Schwartz, Linear operators, Part I, New York, Interscience, 1958.
  • [4] Paul R. Halmos, An ergodic theorem, Proc. Nat. Acad. Sci. U. S. A. 32 (1946), 156–161. MR 0016555
  • [5] Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, 1956. MR 0097489
  • [6] Witold Hurewicz, Ergodic theorem without invariant measure, Ann. of Math. (2) 45 (1944), 192–206. MR 0009427
  • [7] A. Khintchine, Zur Birkhoffschen Lösung des Ergodenproblems, Math. Ann. vol. 107 (1932) pp. 872-884.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117318-7
Article copyright: © Copyright 1960 American Mathematical Society